Thank you for asking at HCM.
I read your question and understand your concern.
If you have blood shot eye the most likely cause is subconjuctival hemorrage which most of the time is very benign (not dangerous) and goes away on it's own without really causing harm to the eye, even though the eye looks scary bloody.Hypertension
is accused as a possible cause of it but most of the persons that have it do not have hypertension.
In your case you need to make sure that your BP is not above 140/90 mmHg and that you check with a doctor the dose of the blood thinner. It might trigger bleeding episodes in different parts of the body like skin with bruises, gums, nose bleeds ect. Some blood thinners, but not all of them, need regular blood tests to check the dose the patient should use.
Weakness is a very general symptom that can have many reasons and most of medications have it in the list of side effects. Spironolactone
would be the one most likely causing it in your case.
Both spironolactone and micardis
cause K+ levels to be high so if you have not checked potassium levels (K+) it might be good to have it checked.
1. check K+
2. If no eye pain
or visual changes and no hemorrage in other parts of the body (gums, nose, skin) wait another 1-2 weeks. If the eye improves you do not need to worry.
3. If no improvement or any changes that I mentioned in point 2, you will need to see the doctor urgently.
4. Make sure you discuss with a doctor the BP values and dose and needed checks for the blood thinner.
Hope this is helpful and answers to your question